# SDR SWAA2014032726567

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 65,664 hours, 54,384 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TE PANEL SUPPORT CRACKED JUST OTBD OF NR 6 FLAP TRACK FAIRING.  REPAIRED ANGLE IAW EA.
